# SDR WWQA201901310001

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N252RP
- Make and model: Lear 60LEAR
- Aircraft serial: 60235
- Aircraft time: 5,646 hours, 3,760 cycles
- Engine: Pwa PW305A
- Engine time: 5,569 hours, 3,717 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 31B481801
- Condition: Not Seated
- Location: Engine
- Part time: 5,569 hours, 3,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER A NORMAL TAXI OUT AND TAKEOFF AFTER PASSING ABOUT 1500 AND ACCELERATING TO FLAPS UP, LEFT OIL PRESSURE LIGHT CAME ON. THE LT OIL PRESSURE GAUGE WAS INDICATING LESS THAN 10 PSI AND WAS MOVING TO 0. IMMEDIATELY REDUCED THRUST ON THE LT ENGINE TO IDLE, NOTIFIED ATC THEN SHUTDOWN LT ENGINE PER CHECKLIST. ENGINE WAS COMPLETELY SHUTDOWN NO MORE THAN  3 MINUTES AFTER 0 INDICATION. ATC WAS NOTIFIED, A PRECAUTIONARY OVERWEIGHT LANDING WAS PERFORMED. EMERGENCY DECLARATION WAS MADE. TAXI IN AND SHUTDOWN WAS NORMAL. FOUND LEFT ENGINE OIL SERVICING CAP NOT SECURED, CLEANED OIL FROM LEFT ENGINE. PERFORMED PROCEDURE FOR OIL PRESSURE LESS THAN 20 PSIG IAW EMM 05-50-00 PARAGRAPH 4B, NO DEFECTS NOTED. REMOVED AND INSPECTED LEFT ENGINE OIL FILTER AND CHIP DETECTOR BEFORE AND AFTER HIGH POWER LEFT ENGINE RUN, NO DEBRIS FOUND. INSTALLED NEW OIL FILTER AND O-RINGS, REINSTALLED CHIP DETECTOR WITH NEW O-RINGS. GROUND RUN AND LEAK CHECK, OIL CONSUMPTION CHECK GOOD.
